Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic having chest pain, breathing difficulty, lethargic and sweating. What is causing this pain?

A 20 yo man suffers from Muscular dystrophy….he has 2 other brothers affected? Why is this? . A 52 you diabetic man starts having chest pain and difficulty breathing….He is lethargic and sweating …He had not eaten since taking his insulin earlier that morning.. a. What would you expect his Blood Sugar to be (above or below 100mg/dl)? b. Why is he having chest pain? c. Why is he lethargic and diaphoretic?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi and thanks for questioning in HCM

1. Muscular dystrophy is a group of inherited disorders that involve muscle weakness and loss of muscle tissue, which get worse over time. They passed down through families. They may occur in childhood or adulthood. In this disease all of the muscles may be affected or, only specific groups of muscles may be affected.

2. At the age of 52 this possibility of Coronary Arteries Disease can not be ruled out. Chest pain and all other symptoms are more likely to be due the CAD. So you immediately consult your nearby Cardiologist in your City/ Town.

Other possibility may be due to Hypoglycemia i.e. low sugar level as he has not eaten anything and taken insulin which reduces sugar level in blood. The possibility of this is much less as it is not associated with chest pain and breathlessness.

Hope you will get your answer and will consult cardiologist immediately.


Dr. Dinesh
Answered: Wed, 20 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor